# SDR SIMA200909103

- Difficulty date: April 1, 2009
- Submitted: April 2, 2009
- Operation: Air carrier
- Aircraft: N815AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145545
- Aircraft time: 17,405 hours, 15,409 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 4628 - CREW REPORTED THEY HAD A SLIGHT OIL ODOR ON THE FLIGHT DECK AT HIGH POWER SETTING AND LOW ALTITUDE AND WHILE DESCENDING, AT LOW POWER SETTING BELOW 500FL.  WHEN AT CRUISE, THERE WAS NO ODOR.  THE FLIGHT ATTENDANT COULD FAINTLY DETECT ODOR WHILE APPROACHING THE FLIGHT DECK DOOR, BUT COULD NOT SMELL ANYTHING IN THE REAR OF THE CABIN.  REMOVED AND REPLACED ZERO CARBON SEAL.  DID NOT FIX.  AIRCRAFT IN MAINTENANCE STATUES.
